# SDR KBAA2019051600004

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N85VM
- Make and model: Cessna 525B
- Aircraft serial: 525B0491
- Aircraft time: 1,633 hours, 1,154 cycles
- Engine: Wilint FJ443A
- Engine time: 1,633 hours, 1,154 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 123416
- Part serial: BW0049
- Condition: Chafed
- Location: Rt Engine
- Part time: 1,633 hours, 1,154 cycles
- Component: Engine, Wilint, FJ443A
- Component part number: 67000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ENGINE HARNESS SHOWING EVIDENCE OF CHAFING ABOVE THE HYDRAULIC PUMP.
